Alert archive / Connecticut / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 60, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 2, 2017, 2:54 PM EDT for Capitol Planning Region, Connecticut. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2017, 2:54 PM EDT (18:54 UTC)
- Expired
- Aug 2, 2017, 3:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Capitol Planning Region, CT
The radar
The Brookhaven radar (KOKX), 112 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 3:50 PM EDT | HAIL 0.75 | Manchester, CT | |
| Aug 2, 3:52 PM EDT | TSTM WND DMG | Manchester, CT | TREE DOWN ON HOUSE ON WEST MIDDLE ROAD |
| Aug 2, 3:52 PM EDT | TSTM WND DMG | Manchester, CT | TREE DOWN ON WIRES ON BOULDER ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 823 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1051 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
415
WUUS51 KBOX 021854
SVRBOX
CTC003-013-021945-
/O.NEW.KBOX.SV.W.0060.170802T1854Z-170802T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Taunton MA
254 PM EDT WED AUG 2 2017
The National Weather Service in Taunton has issued a
* Severe Thunderstorm Warning for...
West central Tolland County in northern Connecticut...
East central Hartford County in northern Connecticut...
* Until 345 PM EDT
* At 253 PM EDT, a severe thunderstorm was located over Vernon, and
is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Manchester, East Hartford, Glastonbury, Vernon, South Windsor,
Ellington, Tolland, Coventry, East Windsor, Hebron, Columbia,
Bolton and Andover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4191 7262 4193 7237 4173 7230 4172 7261
TIME...MOT...LOC 1853Z 359DEG 2KT 4181 7250
HAIL...1.00IN
WIND...60MPH
$$
LECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 12:29 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Aug 2, 12:29 PM EDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
1229 PM EDT Wed Aug 2 2017
.SYNOPSIS...
Scattered afternoon showers and thunderstorms are expected today
containing threats of heavy rain, gusty winds, and hail up to an
inch. Flash flooding is possible with heavy rain and slow moving
storms. A FLASH FLOOD WATCH is in effect. Scattered shower and
thunderstorm activity continues through the week ahead of a cold
front which will cross the region Saturday, likely accompanied
by another round of scattered showers and thunderstorms, with a
few strong storms possible. Behind the front, splendid weather
Sunday with low humidity and temps 75-80. Unsettled weather may
return early next week in the form of more scattered showers and
thunderstorms.
&&
.NEAR TERM /UNTIL 7 PM THIS EVENING/...
1230 pm update...
*/ Highlights...
- FLASH FLOOD WATCH in effect for areas N/W of Providence RI to
Plymouth MA, roughly Route 44.
- Scattered showers and thunderstorms developing around midday
and continuing into evening.
- Main threat of heavy rain and localized flooding with
expected slow storm movement.
- Additional threats of gusty winds and hail up to an inch with
any of the stronger storms.
- Storm Prediction Center has us in a MARGINAL RISK for
isolated severe weather threats.
*/ Discussion...
FLASH FLOOD WATCH in effect. Indications of a very moist boundary
layer beneath steepening mid-level lapse rates out ahead of a weak
mid-upper level trough and attendant shortwave energy. Marginal
shear environment and weak steering flow, as is being observed
with storms to the W of S New England, instability in excess of
2k J/kg, tall and somewhat wide throughout the column is allowing
for deep storm development and slow movement. The flooding threat
is evident and with the expectation that we may have to issue flash
flood warnings we decided to go ahead with the issuance of a FLASH
FLOOD WATCH.
To reiterate...
Main threat will be heavy rain and localized flooding noting model
forecast tall and somewhat wide CAPE profiles within atmospheric
profiles, an indication of strong updraft potential, and weak
steering flow signaling slow storm movement. Rainfall rates with
storms in excess of an inch possible. NCAR ensembles signal the
greatest threat from NE MA down through the lower Hudson Valley
NY corridor for 1" rainfall accumulations within an hour and
upwards of 3" possible.
Secondary threats of hail up to an inch and damaging wind threats
with any cores that are able to be lofted high that immediately
come down, as well as what the previous forecaster noted in that
instability may be able to compensate the marginal shear.
Given the wind profiles, storm-associated cold pools may not maintain
with some of the storms, so in addition to onshore S marine-layer
boundaries and anabatic flow across the high terrain, storm outflows
will likely contribute to convergence and either maintain or initiate
convection. These outflows are likely to travel E/NE, so shower /
thunderstorm chances are possible into E/NE MA including the Boston-
metro area. Activity continuing into evening, dissipating thereafter.
Aside from convection, temperatures will be similar to yesterday,
around the mid to upper 80s, perhaps a degree or two cooler. This
is due to the increase cloud cover resulting in filter sunshine.
Sea breezes are anticipated by the late morning hours, however
by the early afternoon the flow may turn more SW as 925 mb winds
increase to 15 kts.
&&
.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Tonight and Thursday...
Any ongoing convection will slowly dissipate after sunset as heating
is lost. Upper level shortwave will pass through putting the region
in substance flow. Anticipate cloud debris to remain across the area,
but dry weather will prevail overnight.
Another round of fog and stratus is expected, especially where heavy
rain has occurred from radiational processes. Overnight lows will
remain in the mid to upper 60s with 70s across the metro regions.
Southwest flow remains across the region for tomorrow. Approaching
upper level trough will inch towards the Northeast during the day.
This may trigger another round of showers and thunderstorms.
However, North Atlantic ridge will build into southern New England
keeping a portion of the region capped during the day. Latest
guidance suggests that the better instability will be across the
western half of the region, with higher terrain begin the main
trigger for any precip. Thus have lowered pops our east and kept chc
pops across the west. Heavy rain leading to localized flooding will
continue to be the main threat for Thursday.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Highlights...
* Typical summer warmth and humidity Thursday night thru Saturday
* Scattered afternoon-evening showers/t-storms thru Friday
* Cold front Sat yields another round of T-storms, a few strong
* Summer heat and humidity break Sat night into Sunday
Temperatures...
Southwest flow aloft across the northeast thru Sat yields 850 mb
temps around +15c to +16c over southern New England. This will
support daytime temps well into the 80s. Convective cloud debris at
times along with high dew pts of 65-70 will probably preclude any 90
deg temps from being realized. Nonetheless, still a summer-time
airmass. Significant change in airmass Sat night into Sunday behind
departing cold front. Dew pts will plummet into the 40s and 50s late
Sat night into Sunday providing very comfortable humidity levels,
especially for early August. This dry airmass will also yield for
comfortable nighttime temps in the 50s! Ensembles have 850 temps
lowering to about +10c at 850 Sunday morning. This will support
highs 75-80 Sunday, slightly below average. However this will set
the stage for splendid weather Sunday with mostly sunny conditions,
highs 75-80 and dew pts in the 40s and 50s! Not your typical August
weather for southern New England. Northern stream jet remains over
or south of the region early next week, suppressing summer heat and
humidity south of New England. This combined with cloud cover at
times will likely yield highs only in the 70s, slightly below
average.
Precipitation...
Cyclonic flow aloft thru Friday along with dew pts in the 60s to
near 70 will be sufficient for diurnally driven scattered afternoon-
evening storms each day. By no means a washout with many hours of
dry weather expected. Winds aloft are weak but instability may be
greater enough to support a few strong storms. However main concern
will be slow moving storms yielding a risk for localized heavy
rainfall. Showers and T-storms will be most numerous inland with
southeast MA possibly remaining rain-free much of the time. Another
round of showers likely Sat as a cold front sweeps across the area.
Strong jet dynamics and modest instability will have to be watched
for severe weather potential. Dry weather returns Sat night behind
departing cold front with post frontal airmass entrenched across the
region Sunday. Great Lakes trough appears to reload with new jet
energy ejected eastward into southern New England sometime late next
Mon into Tue. So another round of convection is possible.
&&
.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Thursday/...
Today...
SCT SHRA/TSRA developing N/W of PVD-GHG midday into afternoon.
+RA likely and a FLASH FLOOD WATCH is in effect. Prevailing the
18-22z timeframe. Expecting gusty winds radiating outwards from
storm centers, have gone with TEMPO wording VRB15G25KT. Stronger
storms will also contain a risk of hail. Otherwise, breezy S
winds with possible gusts near 20 kts for SE coastal terminals.
Wednesday night...Moderate confidence.
SHRA/TSRA dissipate after sunset. VFR mostly however expect IFR-
LIFR CIGs and VSBYs to develop once again. Higher confidence for
the lower CT-River Valley and interior SE New England terminals.
Light S winds overall.
Thursday...Moderate confidence.
IFR-LIFR CIGs and VSBYs erode towards the S-coast, lingering
possibly into the midday hours for places like UUU-EWB. SCT
SHRA/TSRA develop over the N/W interior, mainly across the high
terrain. TEMPO MVFR-IFR with any wet-weather. Otherwise VFR with
breezy S winds, gusts up to 20 kts.
Thursday night...Moderate confidence.
SCT SHRA/TSRA dissipate into evening. VFR initially again but
expect IFR-LIFR CIGs and VSBYs to develop, more widespread over
S New England terminals into Friday morning. Light S winds.
KBOS Terminal... VFR. Sea-breeze around 14-15z but dissipating
by 19z. SHRA/TSRA expected closer to late afternoon into evening.
Have prevailed in TAF with highest confidence. Expecting some
breezy winds in association with storms, dependent on where
storms develop however.
KBDL Terminal...VFR. SHRA/TSRA developing midday into the afternoon
hours. TEMPO MVFR-IFR as +RA is expected with any activity. Expecting
some breezy winds in association with storms, dependent on where
storms develop however.
Outlook /Friday through Sunday/...High confidence
Mainly VFR other than a few hours of late night/early morning patchy
fog possible at times in the typically prone locations. Scattered
afternoon-early evening SHRA/TSRA may result in localized lower
conditions mainly inland from the south coast. Improving
conditions Saturday night into Sunday with VFR and dry weather.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Thursday night/...High confidence.
Small boats along the S waters should tread cautiously for the
next few days as likely with daytime mixing and subsequent sea-
breezes, winds especially within bays and sounds will likely
gust 15 to 20 knots with sustained winds around 10 to 15 kts.
Seas remaining below 4 feet but expect 2 foot seas within the
inner harbors and bays.
Into this evening...
Adverse weather is expected off the coast N of Quincy. Mariners
should be aware of anticipated scattered shower and thunderstorm
activity developing W and slowly moving N/E along the near-shore.
Gusty winds can be expected along with heavy rain and frequent
lightning. Small boats at the greatest risk of impact.
Tonight...
Storms dissipated. Some low clouds and fog conditions are
possible along the near-shore waters. Otherwise light S winds.
Thursday into Thursday night...
Breezy S winds up to 20 kts during the day. The return of low
clouds and fog along the near-shore possible overnight.
Outlook /Thursday Night through Sunday/...High confidence.
Weak pressure gradient will keep winds and seas below small craft
advisory thresholds. Southerly flow and good mixing over the land
should generate a few hours of afternoon wind gusts around 20 knots
across our near shore waters. This will result in a period of some
choppy seas for the typically vulnerable Harbors and Bays. Isolated
afternoon-early evening thunderstorms possible Thu/Fri mainly across
our near shore northern waters. Perhaps a greater risk for more
organized showers and thunderstorms Saturday. Also patchy dense fog
is possible each night/early morning thru Sat. Improving weather Sat
night into Sunday behind a departing cold front. Dry weather and
good vsby this period.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch until 8 PM EDT this evening for CTZ002>004.
MA...Flash Flood Watch until 8 PM EDT this evening for MAZ002>016-
026.
RI...Flash Flood Watch until 8 PM EDT this evening for RIZ001.
MARINE...None.
&&
SYNOPSIS...Nocera/Dunten
NEAR TERM...Sipprell
SHORT TERM...Dunten
LONG TERM...Nocera
AVIATION...Nocera/Dunten/Sipprell
MARINE...Nocera/Dunten/SipprellHazardous weather outlook, Aug 2, 12:11 PM EDT, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Taunton MA 1211 PM EDT Wed Aug 2 2017 CTZ002>004-MAZ002>016-026-RIZ001-031615- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Middlesex MA- Northwest Providence RI- 1211 PM EDT Wed Aug 2 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, western Massachusetts and northern Rhode Island. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Scattered thunderstorms are expected this afternoon into the evening, primarily along and northwest of a Boston to Providence line. Any thunderstorm that develops will be slow moving and capable of resulting in a very localized heavy rain/street-highway flooding. While the overall severe weather threat is low, an isolated strong thunderstorm or two with localized gusty winds and small hail is possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon. MAZ017>019-RIZ002>004-031615- Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Southeast Providence RI-Western Kent RI-Eastern Kent RI- 1211 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for southeastern Massachusetts and northern Rhode Island. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms are expected this afternoon into the evening, primarily along and northwest of a Boston to Providence line. Any thunderstorm that develops will be slow moving and capable of resulting in a very localized heavy rain/street-highway flooding. While the overall severe weather threat is low, an isolated strong thunderstorm or two with localized gusty winds and small hail is possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible later this afternoon. ANZ230-250-251-031615- Boston Harbor- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- 1211 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...This Afternoon and Tonight. There is a low risk for a strong thunderstorm or two with gusty winds, small hail and very heavy rainfall along the waters adjacent to the northeast MA coast. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ020>024-RIZ005>008-031615- Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA-Bristol RI-Washington RI-Newport RI-Block Island RI- 1211 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231>237-254>256-031615- Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1211 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Aug 2, 2:37 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
237 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HAIL HAWLEY 42.57N 72.88W
08/02/2017 M1.00 INCH FRANKLIN MA CO-OP OBSERVER
HAIL COVERING GROUND
&&
CORRECTED COUNTY/STATE...LOCATION
AEDSpecial weather statement, Aug 2, 2:37 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
237 PM EDT WED AUG 2 2017
MAZ019-021915-
Eastern Plymouth MA-
237 PM EDT WED AUG 2 2017
...Strong Thunderstorms Developing in east central Plymouth County
COUNTIES...
At 236 PM EDT, Doppler radar was tracking a strong thunderstorm over
Duxbury, or near Marshfield. This storm was nearly stationary.
Pea size hail and winds in excess of 30 mph will accompany this
storm.
Locations impacted include...
Marshfield, Pembroke, Duxbury and Kingston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4199 7066 4198 7073 4206 7078 4213 7068
4211 7065 4202 7059
TIME...MOT...LOC 1836Z 240DEG 4KT 4205 7070
FrankLocal storm report, Aug 2, 2:40 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
240 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM MARINE TSTM WIND 1 N EAST BOSTON 42.38N 71.03W
08/02/2017 M41 MPH SUFFOLK MA ASOS
LOGAN AIRPORT
&&
AEDLocal storm report, Aug 2, 2:43 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
243 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL COVENTRY 41.78N 72.30W
08/02/2017 M1.00 INCH TOLLAND CT TRAINED SPOTTER
TRAINED SPOTTER
&&
CORRECTED EVENT TIME
AEDLocal storm report, Aug 2, 2:46 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
246 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG NORTH SMITHFIELD 41.95N 71.55W
08/02/2017 PROVIDENCE RI AMATEUR RADIO
TREE DOWN ON PROVIDENCE PIKE AT INDUSTRIAL DRIVE
&&
AEDLocal storm report, Aug 2, 2:48 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
248 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG FRANKLIN 42.09N 71.39W
08/02/2017 NORFOLK MA AMATEUR RADIO
TREE DOWN ON POWER LINES AT 711 POND STREET ALSO TREE
DOWN ON ANNABEL LANE
&&
AEDThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 11:55 AM EDT | Flash Flood Watch | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 8 hr |
| Aug 2, 1:07 PM EDT | Special Weather Statement | BOX | 23 min | |
| Aug 2, 1:11 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 49 min |
| Aug 2, 1:45 PM EDT | Special Weather Statement | BOX | 45 min | |
| Aug 2, 2:45 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 45 min |
| Aug 2, 3:10 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 50 min |
| Aug 2, 3:56 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 49 min |
| Aug 2, 4:44 PM EDT | Flash Flood Warning | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 3 hr |
| Aug 2, 4:56 PM EDT | Special Weather Statement | BOX | 49 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.